RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 3, Pages 93–94 (Mi faa1740)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Solutions of algebraic type of asymmetric differential equations

I. V. Cherednik


Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:3, 231–232

Bibliographic databases:

UDC: 517.9
Received: 23.02.1981

Citation: I. V. Cherednik, “Solutions of algebraic type of asymmetric differential equations”, Funktsional. Anal. i Prilozhen., 15:3 (1981), 93–94; Funct. Anal. Appl., 15:3 (1981), 231–232

Citation in format AMSBIB
\Bibitem{Che81}
\by I.~V.~Cherednik
\paper Solutions of algebraic type of asymmetric differential equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 3
\pages 93--94
\mathnet{http://mi.mathnet.ru/faa1740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630348}
\zmath{https://zbmath.org/?q=an:0505.35071|0484.35003}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 3
\pages 231--232
\crossref{https://doi.org/10.1007/BF01089933}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NJ08700014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1740
  • http://mi.mathnet.ru/eng/faa/v15/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Cherednik, “Integrable differential equations and coverings of elliptic curves”, Math. USSR-Izv., 22:2 (1984), 357–377  mathnet  crossref  mathscinet  zmath
    2. A. I. Bobenko, “Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions”, Funct. Anal. Appl., 19:1 (1985), 5–17  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:120
    Full text:38
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019